# SDR GTIA012234

- Difficulty date: November 8, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING TRAILING EDGE FLAP DAMAGED NEXT TO INBOARD HINGE.  REMOVED TRAILING EDGE WEDGE.  LOCATE AND DRILLING TRAILING EDGE.  INSTALLED TRAILING EDGE IAW DC9 SRM 51-30-8.  (M)
